RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 2(368), Pages 171–172 (Mi umn1737)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectral properties of a class of discrete Sturm–Liouville operators

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1737

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:2, 365–367

Bibliographic databases:

MSC: 47B99, 34B24
Presented: А. Г. Сергеев
Accepted: 02.03.2006

Citation: S. P. Suetin, “Spectral properties of a class of discrete Sturm–Liouville operators”, Uspekhi Mat. Nauk, 61:2(368) (2006), 171–172; Russian Math. Surveys, 61:2 (2006), 365–367

Citation in format AMSBIB
\Bibitem{Sue06}
\by S.~P.~Suetin
\paper Spectral properties of a class of discrete Sturm--Liouville operators
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 2(368)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn1737}
\crossref{https://doi.org/10.4213/rm1737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261553}
\zmath{https://zbmath.org/?q=an:1157.47024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..365S}
\elib{http://elibrary.ru/item.asp?id=25787290}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 2
\pages 365--367
\crossref{https://doi.org/10.1070/RM2006v061n02ABEH004321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240101600012}
\elib{http://elibrary.ru/item.asp?id=13502768}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748304091}


Linking options:
  • http://mi.mathnet.ru/eng/umn1737
  • https://doi.org/10.4213/rm1737
  • http://mi.mathnet.ru/eng/umn/v61/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Comparative Asymptotic Behavior of Solutions and Trace Formulas for a Class of Difference Equations”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S96–S137  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. P. Suetin, “Trace formulae for a class of Jacobi operators”, Sb. Math., 198:6 (2007), 857–885  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Kh. Khanmamedov, “The inverse scattering problem for a discrete Sturm-Liouville equation on the line”, Sb. Math., 202:7 (2011), 1071–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. Yu. Trynin, “On inverse nodal problem for Sturm-Liouville operator”, Ufa Math. J., 5:4 (2013), 112–124  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:351
    Full text:140
    References:39
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019